# SDR DALA2017011300281

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 52,884 hours, 6,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, THE SEAT TRACK AT MID CABIN FRAME 33, Y945 WAS FOUND CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-42-11, AND DRAWINGS F53276502 AND F53276401.
